Previous |  Up |  Next


Title: Archimedean and geodetical biequivalences (English)
Author: Guričan, Jaroslav
Author: Zlatoš, Pavol
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 4
Year: 1985
Pages: 675-698
Category: math
MSC: 03E70
MSC: 54D05
MSC: 54J05
idZBL: Zbl 0593.54056
idMR: MR831804
Date available: 2008-06-05T21:22:57Z
Last updated: 2012-04-28
Stable URL:
Reference: [G] J. GURIČAN: Strengthening of the triangle inequality.(unpublished)
Reference: [G-Z 1] J. GURIČAN P. ZLATOŠ: Biequivalences and topology in the alternative set theory.Comment. Math. Univ. Carolina. 26 (1985), 525-552. MR 0817825
Reference: [M 2] J. MLČEK: Valuations of structures.Comment. Math. Univ. Carolinae 20 (1979), 681-696. MR 0555183
Reference: [S-V 2] A. SOCHOR P. VOPĚNKA: Revealments.Comment. Math. Univ. Carolinae 21 (1980), 97-118. MR 0566243
Reference: [V] P. VOPĚNKA: Mathematics in the Alternative Set Theory.Teubner, Leipzig 1979; Russian translation, Mir, Moskva 1983. MR 0718490


Files Size Format View
CommentatMathUnivCarol_026-1985-4_7.pdf 1.530Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo